# SDR CA130710004

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,916 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Adapter
- Part number: 661102B
- Condition: Burned
- Location: Phase
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMELT SMOKE IN COCKPIT.  CO-PILOTS HSI NAVIAGATION FAILED.  ACFT RETURNED TO BASE. TROUBLESHOT AND FOUND CO-PILOTS GYRSON COMPASS NOT WORKING AND FOUND PHASE ADAPTER FRIED.  REPLACED PARTS, SYS GROUND CHECKED SERVICABLE.
